Scholion.ai

Covariances for smoothed estimates in state space models

PIET DE JONG, MURRAY J. MACKINNON

Biometrika · 1988 · Volume 75 · Issue 3

DOI: 10.1093/biomet/75.3.601

Abstract

Ansley & Kohn (1982) presented a novel proof of the fixed interval smoothing algorithm for state space models. In this note the ideas of their proof are used to provide a new formula for the covariance between smoothed estimates at any two points in time. This equation is substantially simpler than existing special cases.

Enable JavaScript for citation tools and additional paper interactions.